MathSciNet Relay Station
MathSciNet bibliographic data
MR2288702 (2007k:60232) 60J25 (05C05 60C05 60G51)
Dong, Rui; Goldschmidt, Christina; Martin, James B. Coagulation-fragmentation duality, Poisson-Dirichlet distributions and random recursive trees. Ann. Appl. Probab. 16 (2006), no. 4, 1733–1750.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement